Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

How to remove pale white patches on my face ?

Hi, I am 29yr old and had delivered a baby before 11 months ago and still feed my baby and don t have regular period cycle. Recently I went out to an other city and used different face wash only once (then my regular face wash). After an hour, I noticed some white (or rather pale) patches on right side of my face[2-3 patches]. After few days there were 2-3 more patches. So I consulted a dermatologist and he suggested me that its an allergy and prescribed following medicines and asked me to stop using anything else for the face: - Cetaphil cleansing lotion [ Cetyl alcohol , Stearyl alcohol] (to clean the face) - Cutisoft [Hydrocoritsone Acetate Cream] (to apply twice a day) - Teczine 5mg. On first day I applied cutisoft on my entire face (as doc told me to use this cream as an alternate to any other i am using right now). Immediately after 5 mins, I was able to see more patches on my face even on left side!. I again went to the doc and he replaced Cutisoft with Desowen[Desonide Cream] and corrected me to apply only on impacted area only and not the entire face. Moreover, he told me that if it persists, then we will go for skin biopsy test [ this words blew through my ears... and made me tense, but he suggested most probably, the test need not to be done and its not related to cancer]. Can someone please suggest me- Q. what could be the problem here? Q. What is skin biopsy test? Q. Is my treatment on right track, or some tweaking can improve it?
Asked On : Sun, 1 May 2011
Answers:  2 Views:  444
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Dermatologist 's  Response
not to worry
u might have dry and sensitive skin.
apply venusia lotion-good moisturizer
drink more water
avoid direct sun light
chance of tinea is nil
Answered: Mon, 2 May 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Dermatologist has examined you so i have nothing to say much but I will mention one possibility of having Tinea,a fungal infection which is very common.
You discuss about this possibility with dermatologist.
Answered: Sun, 1 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor